MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 7+ 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 7+ 10MM LEFT; KNEE COMPONENT
Model Number EIS7P10L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly , patient was revised due to infection.Surgeon decided to replace the 10mm insert with a 12mm insert while revising.(b)(6) c857.

Brand Name
EVOLUTION MP CS INSERT SIZE 7+ 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9475883
Report Number3010536692-2019-01190
Device Sequence Number2751485
Product Code HRY
UDI-Device IdentifierM684EIS7P10L1
UDI-PublicM684EIS7P10L1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS7P10L
Device Catalogue NumberEIS7P10L
Device Lot Number07011726081734704
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/16/2019
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date08/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR